# SDR CALA2014032090661

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 56,482 hours, 14,482 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR DIFFICULT TO OPEN FROM OUTSIDE.  FOUND SLIDE GIRT BAR DIFFICULT TO ARM & DISARM.  ALSO FOUND RAFT STARTING TO UNRAVEL.  REPLACED DOOR ESCAPE SLIDE PACK AT DOOR 1L FOR PRECAUTIONARY.  UPON REPLACEMENT FOUND OPERATIONS CHECKED NORMAL.
